Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Sore throat, ear pain, blocked nose, taken CLAVAM 625 and Cipla ear drops

i was having throat soar 3-4 days later one fine night i have pressure in my ear and started paining. i did massage in my jaw point and immediately one ear pressured released and suddenly started another ear block so next i showed to ENT they first removed wax and later they gave me CLAVAM*625 capsules and Cipla ear drop and some nasal drop as my nose also blocked so but so since 2 day i finished taking capsules still i have air pressure in my ear. i just want to know why this suddenly happend and what kind of problem i have?
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
you have sinus blocking and throat inflammation.Its good to have saline gargling(1 tsp salt in 1/2 glass warm water and hold in mouth touching the throat.avoid taking refrigerated food or cold water. fill the mouth with water while taking bath.
Answered: Thu, 5 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor